# SDR 2007UALA02833

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 33,096 hours, 4,085 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'BAT CHARGER APU' EICAS STATUS MSG DISPLAYED.   [08-21-07]   REPLACED APU BATTERY .  CHECKED OK FOR SERVICE.
